Periodica Mathematica Hungarica

, Volume 6, Issue 3, pp 255–265 | Cite as

Remarks on special homomorphic relations

  • A. Shafaat
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. M. Cohn,Universal Algebra, Harper and Row, New York, 1965.Google Scholar
  2. [2]
    G. D. Findlay, Reflexive homomorphic relations,Canad. Math. Bull. 3 (1960), 131–132.Google Scholar
  3. [3]
    I. Fleischer, A note on subdirect products,Acta Math. Acad. Sci. Hungar. 6 (1955), 463–465.Google Scholar
  4. [4]
    J. Lambek, Goursat's theorem and the Zassenhaus lemma,Canad. J. Math. 10 (1957), 45–56.Google Scholar
  5. [5]
    A. I. Mal'cev, On the general theory of algebraic systems,Mat. Sb. 35 (1954), 3–20.Google Scholar
  6. [6]
    B. Mitchell,Theory of categories, Academic Press, New York, 1965.Google Scholar
  7. [7]
    A. Shafaat, Constructions preserving the associative and the commutative laws,J. Austral. Math. Soc. (to appear).Google Scholar
  8. [8]
    M. N. Bleicher, H. Schneider andR. L. Wilson, Permanence of identities,Algebra Universalis 3 (1973), 72–93.Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • A. Shafaat
    • 1
  1. 1.Département de Mathématiques Faculté des SciencesUniversité Laval Cité UniversitaireQuebecCanada

Personalised recommendations